# SDR 129901252006

- Difficulty date: January 25, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N499QS
- Make and model: Gulstm GIV
- Aircraft serial: 1299
- Aircraft time: 8,765 hours, 4,158 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: A48617
- Part serial: 367
- Condition: Faulty
- Location: Cockpit
- Part time: 8,765 hours, 4,158 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.
